MAUDE Adverse Event Report: LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 16 X 20, FIRM; MESH, SURGICAL

LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 16 X 20, FIRM; MESH, SURGICAL
Catalog Number 1620002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 07/14/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The internal investigation is pending and will be reported in a follow up report along with the investigation conclusion.
 
Event or Problem Description
It was reported through a legal event that a patient had hernia repair surgery on or about (b)(6) 2014.During hernia repair surgery, the surgeon implanted a strattice mesh, lot number s11250-503.The records indicate the device was a strattice mesh.After surgery, patient returned to the hospital on or about (b)(6) 2015, for a revision surgery.On (b)(6) 2015, patient had a small bowel resection and repair of a ventral hernia with additional strattice mesh (lot # sp100200-092 ref# (b)(4)) implanted.After surgery, patient returned to the hospital on or about (b)(6) 2016, for a revision and removal surgery and additional mesh was implanted.This is the same event and the same patient reported under mdr id# 1000306051-2023-00095 (allergan complaint #(b)(4)).This mdr is being submitted for the second device.
 
Additional Manufacturer Narrative
Internal investigation into strattice lot sp100200 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other related complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of 15 may 2023, of the (b)(4) devices released to finished goods for lot sp100200,(b)(4) have been distributed with (b)(4) reported as implanted.Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.As reported in the initial: this legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The internal investigation is pending and will be reported in a follow up report along with the investigation conclusion.
 
Event or Problem Description
This is follow up#1 to report the results from the internal investigation and the conclusion.The aware date is based on when the batch record review was completed.As reported in the initial: it was reported through a legal event that a patient had hernia repair surgery on or about (b)(6) 2014.During hernia repair surgery, the surgeon implanted a strattice mesh, lot number s11250-503.The records indicate the device was a strattice mesh.After surgery, patient returned to the hospital on or about (b)(6) 2015, for a revision surgery.On (b)(6) 2015, patient had a small bowel resection and repair of a ventral hernia with additional strattice mesh (lot # sp100200-092 ref# (b)(4)) implanted.After surgery, patient returned to the hospital on or about (b)(6) 2016, for a revision and removal surgery and additional mesh was implanted.This is the same event and the same patient reported under mdr id# 1000306051-2023-00095 (allergan complaint #(b)(4)).This mdr is being submitted for the second device.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 16 X 20, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key16860672
Report Number1000306051-2023-00097
Device Sequence Number17667295
Product Code FTM
UDI-Device Identifier00818410010010
UDI-Public00818410010010
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2016
Device Catalogue Number1620002
Device Lot NumberSP100200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2023
Supplement Date Received by Manufacturer05/15/2023
Initial Report FDA Received Date05/03/2023
Supplement Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION REPORTED.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexUnknown